# SDR CALA0000113

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT HORIZONTAL STABILIZER LEADING EDGE LOWER SURFACE DENTED AT XFS 71 TO XFS 77.50.  A DOUBLER WAS INSTALLED IAW EA9-5513-2-AD577 AND ECRA 5510-01482.
